Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ria82

Obagi Tretinoin Pock marks?

Recommended Posts

Hi. I am officially new to this forum but I've been reading it for ages.

I'm a 27 year old mild acne sufferer. I started using the Obagi NuDerm system 12 weeks ago on non-active acne skin. I began using it to even oiut my tone and brighten my complexion.

The first 3-4 weeks were amazing - I had smooth, baby skin with a rose glow. I received compliments from everyone I met....then suddenly, without warning, my skin began coming up in small pock marks and small indents.

At first, I thought I was imagining it but after having read posts on this website and others, certain other people have had a similar experience.

Needless to say, I feel sick when I look in the mirror knowing I did this to myself. Does anyone know if this is a transitional thing or if the tretinoin has incurred permanent damage to my skin?

Any advice would be warmly welcomed...

Thanks

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×